American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Colebunders and R. Lowen. Metrically generated theories. Proc. Amer. Math. Soc. 133 (2005) 1547-1556. MR 2111956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maria Manuel Clementino, Dirk Hofmann and George Janelidze. Local homeomorphisms via ultrafilter convergence. Proc. Amer. Math. Soc. 133 (2005) 917-922. MR 2113944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wei He and Till Plewe. Directed inverse limits of spatial locales. Proc. Amer. Math. Soc. 130 (2002) 2811-2814. MR 1908261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maria Manuel Clementino and Dirk Hofmann. Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002) 3423-3431. MR 1913023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maria Manuel Clementino and Walter Tholen. Tychonoff's Theorem in a category . Proc. Amer. Math. Soc. 124 (1996) 3311-3314. MR 1340379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francesca Cagliari. Right adjoint for the smash product functor. Proc. Amer. Math. Soc. 124 (1996) 1265-1269. MR 1301490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Trnková, J. Adámek and J. Rosický. Topological reflections revisited . Proc. Amer. Math. Soc. 108 (1990) 605-612. MR 987614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robbert Fokkink. A note on pseudocompact groups . Proc. Amer. Math. Soc. 107 (1989) 569-571. MR 972229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Lowen and R. Lowen. On the nonsimplicity of some convergence categories . Proc. Amer. Math. Soc. 105 (1989) 305-308. MR 936777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Cagliari and S. Mantovani. Localizations in universal topological categories . Proc. Amer. Math. Soc. 103 (1988) 639-640. MR 943097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Adámek and J. Rosický. Intersections of reflective subcategories . Proc. Amer. Math. Soc. 103 (1988) 710-712. MR 947643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Isbell. A distinguishing example in $k$-spaces . Proc. Amer. Math. Soc. 100 (1987) 593-594. MR 891170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maryam Shayegan Hastings. On heminearness spaces . Proc. Amer. Math. Soc. 86 (1982) 567-573. MR 674082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Harvey. A note on topological ${\rm hom}$-functors . Proc. Amer. Math. Soc. 85 (1982) 517-519. MR 660594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Věra Kurková. Cardinal functions on modifications of uniform spaces and fine uniform spaces . Proc. Amer. Math. Soc. 84 (1982) 593-600. MR 643756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. Neumann Lara and R. G. Wilson. The epireflective hull of the category of $T\sb{1}$ dispersed spaces . Proc. Amer. Math. Soc. 80 (1980) 306-310. MR 577765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1